Read more

 

PANADOL EXTRA STRONG

Presentation: Box of 100 tablets

USE EXTRA STRONG PANADOL TO:
Relief of mild to moderate pain, including: Headache. Muscle pain. Osteoarthritis pain. Fever and pain after having been vaccinated. Pain after dental treatments / tooth extraction. Also, it reduces fever.

DOSE:
Adults (12 years and older): 2 tablets every 6 hours as needed. Do not exceed 8 tablets in 24 hours.

Children (under 12 years old): Not recommended.

Do not administer the recommended dose more than 4 times a day, nor for more than 10 consecutive days. If pain and fever persist for more than 3 days, see a doctor. Do not take together with other products that contain acetaminophen or indicated for the relief of pain, fever, colds or to get to sleep. Use the lowest effective dose to treat symptoms and for the shortest time necessary.

PRODUCT INFORMATION:
Each tablet contains:
ACTIVE INGREDIENT:
Acetaminophen - 500 mg.

EFFECT:
Analgesic (Relieves Pain). Antipyretic (Lowers Fever).
Excipients: C.S. for 1 tablet.

WARNINGS:
Before taking this medicine consult your doctor if: Pain and fever persist for more than 3 days, worsens or new symptoms occur. You have been diagnosed with liver or kidney malfunction. If you are taking warfarin or similar products to thin your blood. If you are pregnant You have a severe infection, you are underweight, malnourished, or you are a chronic alcoholic, which can increase the risk of metabolic acidosis, whose symptoms include: - Troubled and agitated breathing. - Nausea. - Threw up. -Loss of appetite. See your doctor if you experience a combination of these symptoms. Too much acetaminophen can damage the liver. Avoid using this product together with alcoholic beverages. You can take this product while breastfeeding. Read and follow the instructions on the packaging.

CONTRAINDICATIONS:
It is contraindicated in patients with a previous history of hypersensitivity
acetaminophen or any component of the formulation.
 
Estimated Time of Arrival: 3 to 6 weeks
 
price/$38.99